# SDR IXXA05SMN204S

- Difficulty date: September 27, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: 902.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO COMPT FITTING CRACKED 1.5, STA 902.000 L-19L.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  FABRICATED NEW FITTING (AL7075T651) IAW MFG DWG NR 3779498, EA NR 20051314.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA, NEW FITTING IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).
